# SDR SWAA2024100932808

- Difficulty date: August 30, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK T-ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS279 AT RT WING 2024-528751<[01] REPLACED T-ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS279 AT RT WING IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 DWG: 115A3700 SHEET:3 REV: B. MEASURED CRACK IS L: 2.221? TOOL USED CALIPER P/N: 500-197-30 S/N: 24000968 DUE DATE: 06-JUN-24.;[02] CORRECTED STEP 1 REPLACED T-ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS279 AT RT WING IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 DWG: 115A3700 SHEET:3 REV: B. MEASURED CRACK IS L: 2.221? TOOL USED CALIPER P/N: 500-197-30 S/N: 24000968 DUE DATE: 06-JUN-25;[03] CORRECTED STEP 2 REPLACED T-ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS279 AT RT WING IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 DWG: 115A3700 SHEET:3 REV: B. MEASURED CRACK IS L: 2.221? TOOL USED CALIPER P/N: 500-197-30 S/N: B24000968 DUE DATE: 06-JUN-25;[04] REPLACED T-ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS279 AT RT WING IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 DWG: 115A3700 SHEET:3 REV: B. MEASURED CRACK IS L: 2.221? TOOL USED CALIPER P/N: 500-197-30 S/N: B24000968 DUE DATE: 06-JUN-25
